MAUDE Adverse Event Report: ARGON MEDICAL DEVICES HAWKINS II FLEXSTRAND BLN 20GA X 10CM

ARGON MEDICAL DEVICES HAWKINS II FLEXSTRAND BLN 20GA X 10CM
Model Number 252100
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
We have several occurrences when using the 10cm needle with wire where we could not remove the needle off of the wire, it gets stuck the radiologist had to pull with a lot f forces to remove it, in a recent procedure it got stuck to the point that they could not remove the needle and sent the patient to surgery with the needle and wire in the breast as far as i know this has not happened with the 5cm or 12.5 needle with wire.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and although a temporary deviation notice was given, there is no evidence that it contributes to the complaint.It was not necessary to check any other documentation in the course of investigating this complaint.A functional analysis of the returned sample was conducted, and the following findings are relevant to the complaint: the product was not damaged or missing components.Excessive resistance was felt.The returned guidewire was used to pass through the needle of the samples.There was excessive resistance felt as the guidewire moved through the cannula.This is outside of argon specification (needle must be able to pass through the cannula).Therefore, the complaint is confirmed.Since the manufacture of this lot, tdn 120646 was issued to correct the stack up tolerances on our current drawings for the time being.The drawing used (dwg-1280021-x) is currently being updated with the new tolerances to make these changes permanent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description

Brand Name
HAWKINS II FLEXSTRAND BLN 20GA X 10CM
Common Device Name
HAWKINS II FLEXSTRAND BLN
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13267124
Report Number0001625425-2022-00930
Device Sequence Number20018662
Product Code GDM
UDI-Device Identifier00886333003822
UDI-Public00886333003822
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K870523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model Number252100
Device Lot Number11373483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer01/07/2022
01/07/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date02/21/2022
03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown